# SDR FDEA202303310536

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT FUSELAGE SKIN CENTER LOWER CARGO AFT DOOR JAMB   CUTOUT STATION 1781 RIGHT HAND SIDE BETWEEN LONGERON 39 RIGHT TO LONGERON 41   RIGHT. EXISTING REPAIR AT FUSELAGE SKIN CENTER LOWER CARGO AFT DOOR JAMB CUTOUT STATION   1781 RIGHT HAND SIDE BETWEEN LONGERON 39 RIGHT TO LONGERON 41 RIGHT EVALUATED AND   FOUND DOUBLER WITH CHAFFED. EA # 1-5330-150763B PART3 TITLE: FUSELAGE - PLATES AND   SKIN - CENTER CARGO DOOR AFT JAMB REPAIR, STA 1781 -1781, L-39R TO L-42R.ACCOMPLISHED.   EO # 1-5100-7-5001 B7 PT1 TITLE: STRUCTURES - REPAIR CATALOG - MD11 - REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14CFR 121.707. ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
